# SDR HEEA077867

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 1,877 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1524
- Condition: Worn
- Location: Freewheel Unit
- Component: Freewheel Unit, 406040500127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEWHEEL UNIT INPUT SHAFT HAS EXCESSIVE SPLINE WEAR.
